Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 72, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jul 29, 2021, 1:47 PM EDT. It took effect at Jul 29, 2021, 4:04 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2021, 1:47 PM EDT (17:47 UTC)
- In effect from
- Jul 29, 2021, 4:04 PM EDT
- Expired
- Jul 30, 2021, 7:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
183 WHUS71 KAKQ 291747 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 147 PM EDT Thu Jul 29 2021 ANZ631>634-638-300200- /O.NEW.KAKQ.SC.Y.0072.210730T0000Z-210730T1100Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 147 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt, becoming southwest 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from Windmill Point to New Point Comfort VA, Chesapeake Bay from New Point Comfort to Little Creek VA, Currituck Sound, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 8 PM this evening to 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-300200- /O.NEW.KAKQ.SC.Y.0072.210730T0000Z-210730T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 147 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt, becoming southwest 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 8 PM this evening to 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
040 WHUS71 KAKQ 291930 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 330 PM EDT Thu Jul 29 2021 ANZ631>634-638-300330- /O.CON.KAKQ.SC.Y.0072.210730T0000Z-210730T1100Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 330 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt, becoming southwest 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from Windmill Point to New Point Comfort VA, Chesapeake Bay from New Point Comfort to Little Creek VA, Currituck Sound, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 8 PM this evening to 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-300330- /O.CON.KAKQ.SC.Y.0072.210730T0000Z-210730T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 330 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt, becoming southwest 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...From 8 PM this evening to 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
917 WHUS71 KAKQ 292004 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 404 PM EDT Thu Jul 29 2021 ANZ631>634-638-300415- /O.EXT.KAKQ.SC.Y.0072.210729T2004Z-210730T1100Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 404 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt, becoming southwest 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Chesapeake Bay from Windmill Point to New Point Comfort VA, Chesapeake Bay from New Point Comfort to Little Creek VA, Currituck Sound, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-300415- /O.EXT.KAKQ.SC.Y.0072.210729T2004Z-210730T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 404 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt, becoming southwest 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
207 WHUS71 KAKQ 292313 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 713 PM EDT Thu Jul 29 2021 ANZ631>634-638-300715- /O.CON.KAKQ.SC.Y.0072.000000T0000Z-210730T1100Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 713 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA, Currituck Sound, Chesapeake Bay from Windmill Point to New Point Comfort VA and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-300715- /O.CON.KAKQ.SC.Y.0072.000000T0000Z-210730T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 713 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt and waves 1 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
211 WHUS71 KAKQ 300212 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1012 PM EDT Thu Jul 29 2021 ANZ630-301015- /O.EXT.KAKQ.SC.Y.0072.000000T0000Z-210730T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 1012 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ631>634-638-301015- /O.CON.KAKQ.SC.Y.0072.000000T0000Z-210730T1100Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1012 PM EDT Thu Jul 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA, Currituck Sound, Chesapeake Bay from Windmill Point to New Point Comfort VA and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
661 WHUS71 KAKQ 300757 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 357 AM EDT Fri Jul 30 2021 ANZ631>634-638-301100- /O.CON.KAKQ.SC.Y.0072.000000T0000Z-210730T1100Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 357 AM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA, Currituck Sound, Chesapeake Bay from Windmill Point to New Point Comfort VA and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-301100- /O.CON.KAKQ.SC.Y.0072.000000T0000Z-210730T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 357 AM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
895 WHUS71 KAKQ 301101 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 701 AM EDT Fri Jul 30 2021 ANZ630>634-638-301215- /O.EXP.KAKQ.SC.Y.0072.000000T0000Z-210730T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Currituck Sound- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 701 AM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... The Small Craft Advisory has expired. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 1:09 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 29, 1:09 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 109 PM EDT Thu Jul 29 2021 .SYNOPSIS... Low pressure will track north of the region later today and tonight. The trailing cold front will cross the area early Friday, then stall across the Carolinas over the weekend. Low pressure moves east along the front Sunday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1210 PM EDT Thursday... Sfc boundary that was draped from the ern shore NW to central MD earlier this morning heading back N as a warm front. Most of the FA now in the warm sector and generally mostly sunny. The concern this afternoon...esp late...will be convective development from wrn PA/WV that is expected to moves ESE INVOF of that warm front...to across primarily nrn VA and eventually portions of the Delmarva. Right now...ISOLD convection firing up on the MD ern shore (just N of FA). Models are showing conflicting ideas for when/how much convection affects the FA. Meso/hi res guidance continues to suggest the action starts later rather than earlier this afternoon and continues through this evening. SPC has N and NE portions in SLGT risk...w/ MRGL S to about I 64. While an ISOLD stm is psbl across srn VA/NE NC...highest PoPs/potentially most widespread coverage is expected over nrn 1/3rd of the local area (after 19-21Z). Will react to the developing stms when necessary. Otw...sunny to partly cloudy w/ SSW winds aob 10 mph and highs in the l90s...except u80s on the ern shore. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... As of 1210 PM EDT Thursday... Tstms continue this eve as the MCV pushes east (highest PoPs ne). Lingering moisture along the trailing cold front keeps the threat of a few showers going aftr midnite. Still warm/muggy with lows 70-75. The cold front pushes south into NC Fri. Models show anthr round of convection dvlpng along ivof this boundary during the aftn. Thus, will carry chc PoPs across nern NC with a buffer zone of slight chc PoPs across srn Va. Appears the svr threat Fri will be south of the Albemarle Sound. Otwm Mstly sunny north and pt sunny south. Highs upr 80s-lwr 90s. Any lingering convections diminishes across ne NC Fri eve as the front sags south to near the NC/SC border. Wind shift to the north actually brings in CAA along with much lwr dew point temps. Mstly clr north/pt cldy south. Cooler with lows in the 60s to near 70 se. The front remains nearly stationary Sat across the Carolinas with high pressure building into the area from the nw. Sat will be the pick of the weekend under pt to mstly sunny skies and much lwr humidity levels. Highs in the lwr 80s except upr 70s to near 80 near the water. Models show low pressure developing along the stalled frontal boundary Sat nite then riding east along it Sun. Moisture rapidly increases late Sat nite with shwrs oversreading the area from the sw after midnite. Lows in the 60s to near 70 se. Sun looks unsettled with cldy skies/likely PoPs. Highs 80-85, coolest along the coast. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 100 PM EDT Thursday... Unsettled wx conditions expected early/mid next week as trough aloft amplifies through Great Lakes and OH/TN Valleys. Initially a frontal boundary is forecast to push just offshore Sun night/Mon then due to the trough digging in to the W of the FA...the front would likely back WNW into the local area through mid week. The overall pattern setting up is fairly typical for mid Summer (and fits an MJO forecast of a transition from phase 6 to phases 8 and 1 - favoring BLO normal temps and near-ABV normal pcpn) and usually leads to a few/several days of high potential for SHRAs/tstms and psbl heavy rainfall. Have capped PoPs at 50% through the period. Nighttime lows through the period mainly from the m60s to around 70F. Highs Mon 80-85F. Highs Tue in the l80s. Highs Wed and Thu in the l-m80s. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... As of 1245 PM EDT Thursday... VFR conditions expected for the majority of the 18Z/29 TAF forecast period. Convection is expected develop by late this afternoon (after 19-21Z/29) w/ the highest prob being at SBY and RIC through this evening. Local MVFR/IFR in heavy rain along w/ gusty winds due to any stms. SSW winds mainly BLO 10 kt. ISOLD/SCT convection expected to wane overnight as a cold front enters the FA from the NW. Additional stms are psbl Fri afternoon across SE VA-NE NC as that cold front pushes SE...OTW VFR. Generally VFR Fri night/Sat though NNE winds become gusty near the coast. Lo pres tracking across NC Sun may result in IFR/MVFR conditions and psbl SHRAs. && .MARINE... As of 405 AM EDT Thursday... Early this morning, winds were mainly SE 5-10 kt over the waters, with the exception of the NE NC coastal waters where winds were NW 5-10 kt. Winds will become S today, and increase up to 15 kt this aftn. Ahead of a cold front Thu night, SSW winds 10-20 kt, will become WSW 10-15 kt. The period to watch for possible SCAs will be post cold front late Fri night into Sat morning, as NNE winds average 15-20 kt. High pressure slides into/across the local waters Sat into Sat evening, then offshore Sun, resulting in lowering winds becoming S. Seas 2-3 ft this morning, will build to 3-4 ft by this evening into tonight, while waves 1-2 ft will build to 2-3 ft. Seas/waves will again build to 3-4 ft/2-3 ft late Fri night into Sat morning, due to the increased NNE winds. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MPR NEAR TERM...ALB SHORT TERM...MPR LONG TERM...ALB AVIATION...ALB/MPR MARINE...ALB/TMG
Hazardous weather outlook, Jul 29, 3:45 AM EDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 345 AM EDT Thu Jul 29 2021 NCZ012>017-030>032-102-VAZ065-066-079-087-300745- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg- Brunswick-Greensville- 345 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for northeast North Carolina, south central Virginia and southeast Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MDZ021>025-VAZ064-075>078-084>086-099-100-517>522-300745- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Caroline-Westmoreland-Richmond-Northumberland-Lancaster-Gloucester- Middlesex-Mathews-Accomack-Northampton-Western King William- Eastern King William-Western King and Queen-Eastern King and Queen- Western Essex-Eastern Essex- 345 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for southeast Maryland, east central Virginia, eastern Virginia, north central Virginia and southeast Virginia. .DAY ONE...Today and Tonight. Thunderstorms will be likely late this afternoon and evening. The main threats will be damaging wind gusts, large hail and frequent lightning. Additionally, locally heavy rainfall will be possible in any thunderstorm. .DAYS TWO THROUGH SEVEN...Friday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ048-060>062-067>069-080>083-088>090-092-093-095>098-509>516- 523>525-300745- Fluvanna-Prince Edward-Cumberland-Goochland-Nottoway-Amelia-Powhatan- Dinwiddie-Prince George-Charles City-New Kent-Sussex-Surry- James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk- Chesapeake-Virginia Beach-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- York-Newport News-Hampton/Poquoson- 345 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for central Virginia, east central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and onight. Scattered thunderstorms will be possible late this afternoon and evening. The main threats will be gusty winds, hail and frequent lightning. Additionally, locally heavy rainfall will be possible in any thunderstorm. .DAYS TWO THROUGH SEVEN...Friday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 29, 11:51 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1151 AM EDT Thu Jul 29 2021
MDZ021-291630-
Dorchester-
1151 AM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DORCHESTER COUNTY...
At 1151 AM EDT, a strong thunderstorm was located over Hambleton, or
near Easton. the storm is nearly stationary.
Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.
Locations impacted include...
Hurlock, Secretary and East New Market.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3870 7580 3868 7580 3868 7578 3857 7588
3860 7599 3863 7598 3865 7596 3867 7596
3868 7594 3868 7593 3869 7590 3870 7590
3869 7587 3870 7583
TIME...MOT...LOC 1551Z 278DEG 4KT 3868 7609
MillerThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:44 PM EDT | Special Weather Statement | AKQ | Hanover | 46 min |
| Jul 28, 8:51 PM EDT | Severe Thunderstorm Warning | AKQ | Goochland, Hanover, Henrico, Louisa | 39 min |
| Jul 28, 9:19 PM EDT | Special Weather Statement | AKQ | Hanover | 26 min |
| Jul 28, 9:37 PM EDT | Severe Thunderstorm Warning | AKQ | Goochland, Henrico, Powhatan | 23 min |
| Jul 28, 9:58 PM EDT | Severe Thunderstorm Warning | AKQ | Chesterfield, Goochland, Powhatan | 32 min |
| Jul 28, 10:50 PM EDT | Special Weather Statement | AKQ | Fluvanna | 40 min |
| Jul 29, 5:27 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 33 min |
| Jul 29, 5:55 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, King and Queen, Westmoreland | 35 min |
| Jul 29, 6:19 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, King and Queen, King William, Richmond | 41 min |
| Jul 29, 6:48 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Gloucester, James City, King and Queen, King William, Middlesex and 1 more | 42 min |
| Jul 29, 7:21 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Jul 29, 7:26 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, James City, King and Queen, King William, New Kent, York and 2 more | 49 min |
| Jul 28, 9:04 PM EDT | Special Weather Statement | AKQ | Dorchester | 26 min |
| Jul 28, 9:28 PM EDT | Special Weather Statement | AKQ | Dorchester | 32 min |
| Jul 28, 11:58 PM EDT | Special Weather Statement | AKQ | Dorchester | 47 min |
| Jul 29, 11:51 AM EDT | Special Weather Statement | AKQ | Caroline | 39 min |
| Jul 29, 12:12 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester | 29 min |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.